Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On the Number of B-h-Sets

Full text
Dellamonica, Jr., Domingos [1] ; Kohayakawa, Yoshiharu [2, 1] ; Lee, Sang June [3] ; Roedl, Vojtech [1] ; Samotij, Wojciech [4, 5]
Total Authors: 5
[1] Emory Univ, Dept Math & Comp Sci, Atlanta, GA 30322 - USA
[2] Univ Sao Paulo, Inst Matemat & Estat, BR-05508090 Sao Paulo - Brazil
[3] Duksung Womens Univ, Dept Math, Seoul 132714 - South Korea
[4] Tel Aviv Univ, Sch Math Sci, IL-69978 Tel Aviv - Israel
[5] Univ Cambridge Trinity Coll, Cambridge CB2 1TQ - England
Total Affiliations: 5
Document type: Journal article
Source: COMBINATORICS PROBABILITY & COMPUTING; v. 25, n. 1, SI, p. 108-129, JAN 2016.
Web of Science Citations: 5

A set A of positive integers is a B-h-set if all sums of the form a(1) + ... + a(h), with a(1), ..., a(h) is an element of A and a(1) <= ... <= a(h), are distinct. We provide asymptotic bounds for the number of B-h-sets of a given cardinality contained in the interval {[}n] = [1, ..., n]. As a consequence of our results, we address a problem of Cameron and Erdos (1990) in the context of B-h-sets. We also use these results to estimate the maximum size of a B-h-set contained in a typical (random) subset of {[}n] with a given cardinality. (AU)

FAPESP's process: 13/07699-0 - Research, Innovation and Dissemination Center for Neuromathematics - NeuroMat
Grantee:Jefferson Antonio Galves
Support type: Research Grants - Research, Innovation and Dissemination Centers - RIDC
FAPESP's process: 13/03447-6 - Combinatorial structures, optimization, and algorithms in theoretical Computer Science
Grantee:Carlos Eduardo Ferreira
Support type: Research Projects - Thematic Grants